[Abstract] [PDF] [HTML] [Linked
International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 9, Issue 3, April 2014 pp 94-99
Explicit Bounds on Certain Integral Inequalities and its Application
Jayashree V. Patil
Vasantrao Naik Mahavidyalaya, Aurangabad -431001, Maharashtra, INDIA.
Academic Editor: Dr. Dase R. K.
In this paper, we establish some new retarded integral inequalities in two variables. These on the one hand generalize and on the other hand furnish a handy tool for the study of qualitative as well as quantitative properties of solutions of differential equation. Some applications are also given.